# SDR VNAA0704009

- Difficulty date: April 16, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 7,201 hours, 7,358 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Pitch Trim
- Part time: 7,201 hours, 7,358 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A STAB TRIM AND MACH TRIM CAUTION MESSAGE ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PITCH TRIM DISCONNECT SWITCH IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 27-41-30-000(400)-801.  AIRCRAFT WAS RELEASED FOR SERVICE.
